Transmission of Tuberculosis

Clark, JE and Cant, AJ (1995) Transmission of Tuberculosis. Pediatric Infectious Disease Journal, 14 6: 553-553. doi:10.1097/00006454-199506000-00019


Author Clark, JE
Cant, AJ
Title Transmission of Tuberculosis
Journal name Pediatric Infectious Disease Journal   Check publisher's open access policy
ISSN 0891-3668
Publication date 1995-06
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1097/00006454-199506000-00019
Volume 14
Issue 6
Start page 553
End page 553
Total pages 1
Language eng
Keyword Tuberculosis
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 10 Feb 2016, 10:49:43 EST by System User